Perfect and semiprimary subgroup rings
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1987), pp. 45-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_12_a7,
author = {I. B. Kozhukhov and M. Ya. Finkel'shtein},
title = {Perfect and semiprimary subgroup rings},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {45--48},
year = {1987},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_12_a7/}
}
I. B. Kozhukhov; M. Ya. Finkel'shtein. Perfect and semiprimary subgroup rings. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1987), pp. 45-48. http://geodesic.mathdoc.fr/item/IVM_1987_12_a7/